ADHD Home > Adderall Sexual Side Effects

Adderall Sexual Side Effects: Suggestions

It is impossible for your healthcare provider to know whether you will develop any sexual side effects while taking Adderall. Because sexual side effects of Adderall occur so infrequently, it is difficult to know whether these problems are caused by another condition, Adderall itself, or a combination of both.
 
However, if you develop any sexual side effects while taking Adderall, make sure to talk with your healthcare provider. There is treatment that he or she may be able to recommend, such as an erectile dysfunction medication. Depending on the severity of your sexual side effects, he or she may also recommend that you adjust your Adderall dosage or try another medicine to treat your condition.
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2018 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.